# SDR AUS20021149

- Difficulty date: October 12, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Boeing 747338
- Engine: Rroyce RB211524D419
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: PAC102MK4
- Condition: Failed
- Location: Engine Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 ENGINE DRIVEN FUEL PUMP FAILED.
